Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Burning Rash On Side Hiv

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

skin sensitivity - burning sensation

I have been experiencing a burning sensation on my skin lasting about a month.The sensation started at the top of my bu on both sides and now is mid baxk and on my scalp.I am worried as to what it could be. I thought of shingles but there is no...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...It would be unusual to develop a skin sensitivity from your current HIV meds after two years of use though it may happen rarely. An evaluation by your HIV specialist and/or a dermatologist is recommended Read more »

Atripla-burning sensation and loss of sensation/numbness

Dear Dr Frascino, I am a male patient 30yrs old I was co-infected with HIV and Hepatits B in 2002... Read more »

throat burning sensations with Aptripla

Firstly thank you for this great forum. I find it incredibly helpful particularly as I live in a... Read more »
Articles
AIDS InfoNet

Didanosine (Videx, ddI)

...of nerve damage. It occurs in up to 20% of people who take didanosine. It usually shows up as tingling, numbness, or a sharp burning sensation in the feet, legs, or hands. The nerve damage is usually temporary and will go away if you stop taking... Read more »
AIDS InfoNet

DNCB (Dinitrochlorobenzene)

...DNCB's supporters claimed that antiretroviral drugs (ARVs) were bad for the immune system. Despite dropping death rates from AIDS and many research reports, they argued that ARVs did not lead to longer life or a better quality of life for people... Read more »
AIDSinfo

An Overview of Reyataz (Atazanavir)

...nausea headache stomach pain vomiting diarrhea fever trouble sleeping numbness, tingling, or burning sensation of hands or feet muscle pain depression Atazanavir may cause other side effects. Call... Read more »
AIDSinfo

An Overview of Norvir (Ritonavir)

...called a protease inhibitor (PI). PIs act by blocking protease, a protein that HIV needs to make more copies of itself. HIV/AIDS-Related Uses Ritonavir was approved by the FDA on March 1, 1996, for use with other antiretroviral agents in the... Read more »
Connect With Others

hiv or not? worstnightmereever

Posted by Anonymous, 4 Replies
...area.. I don't remember having any wounds.. I know the odds for hiv are not high.. However.. 7-10 days later.. I begun to have burning sensation in my right groin near the ASIS.. especially at night when cold.. 2 days later.. I began to feel... Read more »

Skin Rash

Posted by DJones, 8 Replies
...I have been on Atripla since January. I am also on Fluconazole and Acyclovir. In the last month I have developed a skin rash where the sun seems to hit my skin on my back of my neck where my hair line ends and lower arms. I thought it was... Read more »

Itchy skin rash from sun and meds?

Posted by DJones, 4 Replies
...I have been on Fluconazole, Acyclovir and Atripla for about 6 months. I noticed problems with a terrible itchy skin rash when I was in the sun when the summer began. I have stayed out of the sun or put sun block on until last Saturday I was at a Read more »

Question (spelling) question answered by Dr. Bob

Posted by josenav, 2 Replies
...day(nov/27/06) i had fever that went away in the night and the next day was like a flu but more intense, the night of nov/28/06 i had a burning sensation on my chest like on the heart, and felt really bad like if it was my blood pressure, i wanst... Read more »